# SDR USAA2012041200003

- Difficulty date: March 23, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 26,583 hours, 20,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK,  LEVEL 2 INTERGRANULAR CORROSION ON L2 DOOR SILL PLATE BETWEEN FR66 TO FR68, Z-500, Y1589.  REPLACED L2 DOOR SILL PLATE BETWEEN FR66 TO FR68, Z-500, Y1589 IAW SRM 51-72-11 & 51-42-11.
